Hi, A lot of women who are taking BC pills notice that their period becomes lighter and less painful for them. This is one of the benefits of BC pills. But if you have been on BC for quite some time and your period is unusually light for you, then you need to rule out pregnancy. If you're not pregnant then there is nothing to worry about but it is always best to rule out pregnancy just to be on the safe side. Spotting is spots of blood in your underwear and is not a light period hun. A light period is a abnormally light bleeding during your period. It may be so light that it only lasts a few hours but you do need to wear a pad or it may last a few days but you only need to wear one pad a day. Heavy bleeding is not a light period. Take care.
It is a normal occurrence on Depo Provera for bleeding and spotting to stop over time.
spotting is normal for many females. there could be a variety of reasons.. if it doesnt continue i wouldnt worry about it
Hormonal birth control changes your menstrual bleeding. It's not unusual to have brown spotting instead of a regular period when you're on birth control.
The answer is yes!
you can but its normal
Yes. Missing birth control pills can make you start your period.
It is normal to have some spotting when you begin a new form of birth control.
Very normal. Many woman have spotting when first starting the pill. It should stop after a month or so. You may stop having your period all together while on the pill. If the spotting doesn't stop I suggest talking to a doctor or switching to another birth control.
If one is only one day then brown spotting a couple days and the other is normal you are probably spotting during ovulation which can be normal for some people
Seeing spotting while taking birth control is totally normal.It's just your body getting use to the hormones you are now taking.My doctor told me you should see spotting or light bleeding for the first 3 months of taking birth control.
it is completely normal. especially if you have just started using birth control.
I am on the pill too. Spotting is very normal. But if it lasts for a while, then you need to call your doctor. Good luck:)
Spotting is not normal, but very common that some consider it a normal variation of menstruation.
8 weeks pregnant and spotting after sex is this normal
Any amount of bleeding or spotting "counts" if you're on hormonal birth control. That spotting is your normal withdrawal bleeding. Insert the next ring on schedule.
Its actually very normal, along with other symptoms i took the pill and I'm on the patch now and it still happens. and some people actually have there spotting flow like there normal period.
If you are on birth control then that is normal because it is a side effect. Bleeding between periods can be pregnancy BUT its depends on the person. There are many other reasons why you can be spotting.
Spotting is very normal while on the pill. After a few months you shouldn't have any spotting.
no it is not normal
Spotting is OK But anything dark red and very blood can be cause for concern. If you are having a lot of blood and a lot of cramping you should probably go see your doctor asap!
Spotting is never normal, see a doctor
take a chill pill. :-)
No but you should defauntly consult your local gynacologist. It could be serious or not
Spotting can be normal, but if it continues or is quite heavy I would definitely contact your doctor because it could be something as simple as you being on a birth control that is not right for your body. Most often doctors recommend giving your birth control at least a month trial before deciding if you like it or not, so keep that in mind.